Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 70, NWS Lincoln, IL

November 1, 2009Sangamon County, Illinois

NWS Lincoln, IL issued this river flood warning at Nov 1, 2009, 8:15 AM CST for Sangamon County, Illinois. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2009, 8:15 AM CST (14:15 UTC)
Expired
Nov 2, 2009, 9:31 AM CST
In force
25 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Riverton (RVTI2). The gauge peaked at 23.23 ft at Nov 1, 2009, 10:00 AM CST.

actionminormoderate202511/0111/0211/03
Action stage
17 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 011415
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
815 AM CST SUN NOV 01 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC167-012057-
/O.NEW.KILX.FL.W.0070.091101T1415Z-091101T2057Z/
/RVTI2.1.ER.091101T0900Z.091101T1330Z.091101T1457Z.NO/
815 AM CST SUN NOV 01 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER AT RIVERTON.
* INTO THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SUNDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 23 FEET. 
* FORECAST...THE RIVER IS NEAR ITS CREST AND WILL FALL TO BELOW FLOOD 
  STAGE DURING THIS AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 RIVERTON          23  23.1 SUN 8 AM    22.4   22.0   21.7

$$
3 follow-up statements
000 
WGUS83 KILX 011552
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
952 AM CST SUN NOV 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 
  SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-020552-
/O.EXT.KILX.FL.W.0057.000000T0000Z-091105T0600Z/
/MNTI2.1.ER.091024T1007Z.091031T2000Z.091105T0000Z.NO/
952 AM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM SUNDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 MONTICELLO        13  14.4 SUN 9 AM    14.4   14.1   13.3

$$

ILC167-020551-
/O.EXT.KILX.FL.W.0070.000000T0000Z-091103T0600Z/
/RVTI2.1.ER.091101T0900Z.091102T0600Z.091103T0000Z.NO/
952 AM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT RIVERTON. 
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM SUNDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.6 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 RIVERTON          23  23.1 SUN 9 AM    23.5   22.6   21.8

$$

ILC017-125-020551-
/O.CON.KILX.FL.W.0063.000000T0000Z-000000T0000Z/
/CDLI2.2.ER.091030T1133Z.091102T1800Z.000000T0000Z.UU/
952 AM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM SUNDAY THE STAGE WAS 459.2 FEET. 
* FLOOD STAGE IS 456.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 459.6 FEET BY 
  TOMORROW AFTERNOON THEN BEGIN FALLING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 CHANDLERVILLE     457  459.2 SUN 9 AM   459.5  459.5  459.2

$$
000 
WGUS83 KILX 020229
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
829 PM CST SUN NOV 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY. 
  SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY. 
  SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY. 
  SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD 
  COUNTIES. 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES.

.THE SANGAMON RIVER CONTINUES TO RISE IN MOST AREAS. RIVER LEVELS
HAVE EVENED OUT A BIT AT RIVERTON. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&
ILC147-021629-
/O.EXT.KILX.FL.W.0057.000000T0000Z-091105T1200Z/
/MNTI2.1.ER.091024T1007Z.091102T1200Z.091105T0600Z.NO/
829 PM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM SUNDAY THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 13 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  THURSDAY MORNING.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 MONTICELLO        13  14.7 SUN 7 PM    15.2   14.5   13.3

$$
ILC167-021629-
/O.EXT.KILX.FL.W.0070.000000T0000Z-091103T0000Z/
/RVTI2.1.ER.091101T0900Z.091102T0600Z.091102T1800Z.NO/
829 PM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT RIVERTON. 
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM SUNDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 23 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW AFTERNOON.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 RIVERTON          23  23.1 SUN 8 PM    23.2   22.3   21.5

$$
ILC129-021628-
/O.EXT.KILX.FL.W.0071.091102T0226Z-091106T2000Z/
/PETI2.1.ER.091102T0042Z.091103T1800Z.091106T1400Z.NO/
829 PM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT PETERSBURG. 
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 AM SUNDAY THE STAGE WAS 22.5 FEET. 
* FLOOD STAGE IS 23 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO NEAR 23.8 FEET BY TUESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING 
  OCCURS.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 PETERSBURG        23  22.5 SUN 9 AM    23.4   23.7   23.7

$$
ILC017-125-129-021628-
/O.EXT.KILX.FL.W.0062.000000T0000Z-091106T1500Z/
/OKFI2.2.ER.091030T1856Z.091103T0000Z.091106T0900Z.NO/
829 PM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR OAKFORD. 
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM SUNDAY THE STAGE WAS 473.1 FEET. 
* FLOOD STAGE IS 471 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 473.4 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 472.9 FEET...FLOODING BEGINS TO SOME RESIDENCES IN 
  CHANDLERVILLE.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 OAKFORD           471  473.1 SUN 8 PM   473.3  473.4  473.1

$$
ILC017-125-021628-
/O.EXT.KILX.FL.W.0063.000000T0000Z-091108T1359Z/
/CDLI2.2.ER.091030T1133Z.091103T0600Z.091108T0759Z.UU/
829 PM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL SUNDAY NOVEMBER 08...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM SUNDAY THE STAGE WAS 459.5 FEET. 
* FLOOD STAGE IS 456.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 460.0 FEET BY 
  EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SUNDAY MORNING.
* IMPACT...AT 462.0 FEET...BELL LEVEE IS OVERTOPPED.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 CHANDLERVILLE     457  459.5 SUN 8 PM   459.8  460.0  459.9

$$
GEELHART
000 
WGUS83 KILX 021531
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
931 AM CST MON NOV 02 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC167-021601-
/O.CAN.KILX.FL.W.0070.000000T0000Z-091103T0000Z/
/RVTI2.1.ER.091101T0900Z.091101T2000Z.091102T0835Z.NO/
931 AM CST MON NOV 02 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER AT RIVERTON.
* AT 9 AM MONDAY THE STAGE WAS 22.8 FEET. 
* FLOOD STAGE IS 23 FEET.
* FELL BELOW FLOOD STAGE AT 230 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 22.2 FEET BY TOMORROW
  MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 RIVERTON          23  22.8 MON 9 AM    22.2   21.3   20.8

$$

KH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 1, 5:23 AM CST, 2 hours 52 minutes earlier.

Area forecast discussion, Nov 1, 5:23 AM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
523 AM CST SUN NOV 1 2009

.DISCUSSION...
ISSUED 225 AM CST SUN NOV 1 2009

BELOW NORMAL TEMPERATURES AND PRECIPITATION WILL BE THE RULE THIS
WEEK...AS NORTHWEST FLOW PATTERN REMAINS IN PLACE.

07Z SURFACE CHART SHOWS HIGH PRESSURE RIDGE EXTENDING FROM THE
GREAT LAKES TO TEXAS...PROVIDING CLEAR AND COLD CONDITIONS ACROSS
CENTRAL ILLINOIS. FURTHER WEST...LOW PRESSURE IS ANALYZED OVER
SASKATCHEWAN...WITH WARM FRONT EXTENDING S/SE INTO WESTERN IOWA
AND NORTHERN MISSOURI. ALOFT...FAST ZONAL FLOW IS NOTED ACROSS THE
CONUS...WITH NUMEROUS WEAK WAVES EMBEDDED WITHIN THE FLOW.

SHORT TERM...TODAY THROUGH TUESDAY

WEAK SHORT-WAVE RIDING ALONG APPROACHING WARM FRONT IS CURRENTLY
SPREADING MID-LEVEL CLOUDS ACROSS IOWA AND FAR NORTHERN MISSOURI.
AS THIS WAVE QUICKLY TRACKS EASTWARD...CLOUDS WILL PUSH INTO
CENTRAL ILLINOIS EARLY THIS MORNING. MODEL RH PROFILES HANDLE THE
PRESENT CLOUD FIELD QUITE WELL...BUT APPEAR TO BE A BIT TOO SLOW
IN SPREADING CLOUD COVER EASTWARD. SATELLITE LOOPS SHOW LEADING
EDGE OF CLOUDS REACHING THE I-55 CORRIDOR BY 12Z...THEN FURTHER
EAST TO THE INDIANA BORDER BY 15Z. AFTER A PERIOD OF MOSTLY CLOUDY
SKIES DURING THE MORNING...INCREASING AMOUNTS OF SUNSHINE WILL BE
NOTED THIS AFTERNOON AS WEAK SUBSIDENCE DEVELOPS IN THE WAKE OF
THE DEPARTING WAVE. PARTIAL SUNSHINE AND LIGHT SOUTHERLY WINDS
WILL HELP PUSH HIGH TEMPERATURES INTO THE MIDDLE 50S.

NEXT SHORT-WAVE CURRENTLY OVER THE NORTHERN ROCKIES WILL QUICKLY
TRACK INTO THE GREAT LAKES LATE TONIGHT...PUSHING A COLD FRONT
TOWARD ILLINOIS. MODELS STILL DISAGREE WITH EXACT TIMING OF
FROPA...WITH NAM-WRF LAGGING BEHIND THE FASTER GFS BY ABOUT 6
HOURS. WITH PROGRESSIVE ZONAL FLOW PATTERN...THINK FASTER IS THE
WAY TO GO...SO WILL CONTINUE TO SIDE WITH THE GFS FOR THIS
FORECAST PACKAGE. FRONT WILL PUSH INTO NORTHWEST ILLINOIS BY 12Z
MON...THEN WILL REACH THE OHIO RIVER BY 00Z TUE. MOISTURE WILL BE
EXTREMELY LIMITED AHEAD OF THE BOUNDARY...THANKS TO BLOCKING HIGH
PRESSURE RIDGE ACROSS THE DEEP SOUTH. IN ADDITION...BEST UPPER
DYNAMICS/LIFT WILL REMAIN WELL TO THE NORTH ACROSS SOUTHERN
CANADA. AS A RESULT...AM VERY SKEPTICAL ABOUT PRECIP CHANCES ON
MONDAY. WILL HOLD ON TO SLIGHT CHANCE POPS ACROSS THE NORTH...BUT
EVEN THESE MAY NEED TO BE DROPPED.

HIGH PRESSURE BUILDS IN BEHIND THE FRONT MONDAY NIGHT INTO EARLY
TUESDAY...BRINGING CLEARING SKIES AND COOLER TEMPS. AS HIGH
SHIFTS OFF TO THE EAST...NEXT WAVE RAPIDLY APPROACHES FROM THE
W/NW BY TUESDAY EVENING. GFS/ECMWF IN FAIRLY GOOD AGREEMENT WITH
SPEED AND STRENGTH OF SYSTEM...WITH MAIN ENERGY ONCE AGAIN
SKIRTING BY TO THE NORTH. HAVE INTRODUCED SLIGHT CHANCE POPS
ACROSS THE NORTHWEST KILX CWA TUESDAY NIGHT...THEN FURTHER EAST
ALONG AND NORTH OF THE I-74 CORRIDOR ON WEDNESDAY.

LONG TERM...WEDNESDAY THROUGH SATURDAY

00Z 1 NOV MODELS HAVE NOW COME INTO MUCH BETTER AGREEMENT CONCERNING
STRONGER WAVE TOWARD THE END OF THE WEEK. ECMWF HAS MADE A MAJOR
SHIFT AND NOW LOOKS QUITE SIMILAR TO THE GFS. BOTH MODELS INDICATE
A SLIGHTLY MORE AMPLIFIED WAVE DROPPING THROUGH THE NORTHERN
PLAINS ON THURSDAY...THEN INTO THE GREAT LAKES/OHIO VALLEY BY
FRIDAY. WITH STRONGER UPPER DYNAMICS PASSING THROUGH THE REGION
AND A BETTER FETCH OF MOISTURE COMING OFF THE GULF...THINK THIS
SYSTEM HAS THE BEST SHOT AT GENERATING LIGHT SHOWERS ACROSS
CENTRAL ILLINOIS. HAVE THEREFORE INCLUDED LOW CHANCE POPS THURSDAY
NIGHT. ONCE THIS FEATURE QUICKLY MOVES OFF TO THE EAST...A RETURN
TO COOL AND DRY CONDITIONS CAN BE ANTICIPATED FOR FRIDAY AND
SATURDAY.

BARNES
&&

.AVIATION...
ISSUED 522 AM CST SUN NOV 1 2009

VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES NEXT 24HRS. AREA OF
MID AND HIGH CLOUDS WILL MOVE INTO THE REGION NEXT COUPLE OF HOURS
AND AFFECT THE TAF SITES FOR SEVERAL HOURS THIS MORNING. THEN THAT
AREA OF CLOUDS MOVES OUT AND THEN A HIGH DECK IS FORECAST TO ARRIVE
TOMORROW.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Nov 1, 6:02 AM CST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
602 AM CST SUN NOV 1 2009

ILZ027>031-036>038-040>043-047>053-021200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
602 AM CST SUN NOV 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL OCCUR ALONG THE KICKAPOO...SALT AND LAKE FORK CREEKS
IN LOGAN COUNTY TODAY AND SOME NEARBY COUNTRY ROADS COULD BE
COVERED WITH WATER.

MINOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER DOWNSTREAM
FROM HENRY TO BEARDSTOWN. THIS FLOODING WILL CONTINUE FOR THE
NEXT FEW DAYS.

MINOR FLOODING IS OCCURRING ALONG THE SANGAMON RIVER AT
MONTICELLO...OAKFORD AND CHANDLERVILLE...AND WILL AFFECT RIVERTON
TODAY. MINOR FLOODING IS ALSO EXPECTED TO CONTINUE ON THE
MACKINAW RIVER AT CONGERVILLE...THE SPOON RIVER AT LONDON MILLS
AND THE SALT CREEK AT GREENVIEW. THIS FLOODING WILL CONTINUE FOR
THE NEXT COUPLE OF DAYS AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-021200-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
SHELBY-VERMILION-
602 AM CST SUN NOV 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING IS OCCURRING ALONG THE SANGAMON RIVER AT
MONTICELLO AND FURTHER DOWNSTREAM. THIS FLOODING WILL CONTINUE
FOR THE NEXT COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-021200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
602 AM CST SUN NOV 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING IS EXPECTED ALONG THE LITTLE WABASH RIVER AT CLAY
CITY THE NEXT COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 9:23 PM CDTRiver Flood WarningILXMarshall, Putnam7 days
Nov 1, 11:56 AM CSTRiver Flood WarningILXMenard4 days

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.